# SDR 2023FA0000587

- Difficulty date: September 15, 2023
- Submitted: October 6, 2023
- Operation: General aviation
- Aircraft: N541FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 048
- Aircraft time: 24,246 hours, 17,715 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Part number: 01301512
- Part serial: 158A
- Condition: Defective
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DECENDING TO 14,000' RUDDER TRIM RAN FULL RIGHT.  RE-TRIMMED AND FOLLOWED EMERGENCY CHECKLIST FOR RUNWAY TRIM.
